# SDR SWAA2021030451027

- Difficulty date: February 13, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651GB TRAILING EDGE ANGLE SUPPORT RT WING (1 EA) / REPLACED ANGLE SUPPORT ON ACCESS PANEL 651GB AT RH WING (1EA) IAW B737-700 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED 115A2752-18 (SEAL RETAINER)
